Review: could Melatonin cause Stools - pale or clay colored?
Summary: there is no Stools - pale or clay colored reported by people who take Melatonin yet.
We study 2,225 people who have side effects while taking Melatonin from FDA and social media. Find out below who they are, when they have Stools - pale or clay colored and more.
You are not alone: join a mobile support group for people who take Melatonin and have Stools - pale or clay colored >>>
Melatonin has active ingredients of melatonin. It is often used in insomnia. (latest outcomes from 2,682 Melatonin users)
Stools - pale or clay colored
Stools - pale or clay colored has been reported by people with depression, stress and anxiety, high blood pressure, diabetes, insomnia. (latest reports from 65 Stools - pale or clay colored patients)
On Feb, 26, 2015: No report is found
Do you have Stools - Pale Or Clay Colored while taking Melatonin?
You are not alone! Join a mobile support group:
- support group for people who take Melatonin
- support group for people who have Stools - Pale Or Clay Colored
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Melatonin, Stools - pale or clay colored
You may be interested at these reviews (Write a review):
- Melatonin and diarrhrea
A lifetime of wakefulness during the night, almost never more than 7 hrs sleep and awake 2-4 times a night. Return to sleep easily. Doctors gave sleep aids. Usually somewhat ineffective and sometimes groggy mornings. So I decided to go the more natural route ... melatonin. Worse. It did not work for me. It gave me some if the wateriest and longest lasting diarrhea of my life. The uncontrolled continuous diarrhea was worse than not sleeping at night. Not listed as one of the side affects of Melatonin. More people should be made aware of the dangers of this dehydration.
- I need advise, badly ckd!! (1 response)
The orthostatic BP started in mid April, I was only dizzy upon wakening then it would subside. I have never been a big breakfast eater so I started doing that. We were in Disney later in April and I was extremely fatigued, to the point of not wanting to walk, Disney would be the first time I passed out when getting dizzy. I of course said I had gotten too warm and was exhausted from work the previous week. The dizziness continued in the mornings & I passed out several more times. On May 1st, I passed out while putting my make-up on and hit my eye on the faucet and head on the tile floor, despite that I went to work thinking it would subside, it didn't. I went to the ER directly after work. They ran a B-met on me and my GFR was 11 and creatinine 3.95. They admitted me to a larger hospital for evaluation. While in there, they pumped me with fluids continuously, saying I had severe dehydration. My kidney function improved, my creatinine levels went back down to 1.34. After 5 days I was discharged and told to see a cardiologist and endo. The endo doc cancelled my appointment on the basis it was not his area. I had had a cortisol and ACTH testing which I guess was normal. I saw the cardiologist, who said it wasn't cardio. I had had an echocardiogram in the hospital and EKG monitoring. Cardio sent me to neurology, the PNRN did a basic neurological exam and drew blood for disease markers such as Lupus, sjorgens, hepatitis, ect. All disease markers came back negative, but my GFR was at 11 again and creatinine was 4.25, BUN 50 along with an elevated ACE level. They called me and said I sarcoidosis. I really don't have any of the primary S/S of this autoimmune disease. I don't know where to go from here, they are referring me to another neurologist at a bigger hospital. I can't live my normal life, can't walk on my feet due extreme pain and I pass out at least 2x a week, which is not good for my old body. My BP upon laying and sitting runs like 117/72, upon standing it drops to like 70/50-50/30. I am on 0.1 mg of florinef, I tried increasing it but then my legs swelled up for a gain of 23#. I talked to Mayo Clinic today and all there specialists are booked out thru December. I have to be able to work, I can't stay home any longer than September 8th! Please advise me!
- Melatonin reduces essential tremor of the hand
After taking Melatonin 1mg as a sleep aid for several nights, I noticed that my essential tremor of the hand was showing improvement. Within a week the tremor was almost unnoticeable, and I could print and write neatly, even when slightly stressed at work. I haven't seen this response reported anywhere else; have other people noticed this effect?
- Melatonin and diarrhea (1 response)
I have had difficulty sleeping most of my life. Difficulty going to sleep and waking up multiple times during the night were a usual pattern for me. Testing for sleep apnea did not show a positive result. A friend said to try Melatonin that for him it worked fine. I tried it and the diarrhea started almost immediately. Within days it was full blown water diarrhea. For fear of dehydration I stopped using Melatonin before two weeks time. And the hoped for results of helping my sleep problems were not solved with the Melatonin.
- Melatonin and skin dryness
I've been having hard time to sleep, so I started taking Melatonin.
It is OTC sleep aid with melatonin and herbal treatment (lemon balm and camomile).
about three days after started taking the drug, my back of hands started showing red rashes, then neck and around lips.
a week after taking medication, spots where had red rashes started crack really badly due to severe dryness.
Hydrating both oil and non-oil base lotions could not treat this dryness.
Soon I stopped taking melatonin, skin dryness disappeared in a week.
More reviews for: Melatonin, Stools - pale or clay colored
Comments from related studies:
From this study (4 days ago):
no i am not genetically predisposed for these conditions and all blood tests done with embolism causes have come back negative. majority of effects began with taking Remeron and Prazosin combo. was not diagnosed at all for high blood pressure for Prazosin Rx, actually had normal bp. after getting off Prazosin because of complete disorientation and blackouts, continued on Remeron and continued to get worse and worse depression with thoughts escalating to suicide. doctors have been very difficult in regards to this matter because they have so many clients on this junk and they do not want to lose their kickbacks and holidays from the drug companies but all i hear at the hospitals from other patients is how shitty and how many physical health issues occur while on Remeron/mirtazapine. there needs to be more medical awareness in regards to these products and the research needs to go far beyond "newest is best" mentality. my life is ruined because the prescribing doctor did not even want to monitor as directed for over a year and a half and did not want to heed medically apparent warning signs because it is not spelled out clearly enough that they have to be responsible for their patients conditions. now i run into an issue where my work compensation claim is being denied in regards to the physical side effects despite the recent reports from eHealthMe and FDA because the insurance company claims that there is not enough evidence and no definitive direction from the drug companies. only positive, am now slowly begining to lose weight since extremely hard battle while on remeron/mitazapine including near starving self to stop gaining weight. does anyone have any idea as to how to deal with this with a shortened life span and lifetime Rx for warfarin now demanded on top of possible surgeries and multiple procedures? is there anymore reports or doctors that understand what is going on as i am recieving pressure to continue on again with more antidepresents? what are the official list of "blood dissorders" referred to in the data and medical references about remeron/mirtazapine? is sleep deprivation and nightmares even an authorized/indicated use for Prazosin and if not why are psychiatrists and docs really pushing it for such a use? i am upset but any help with info would be great as i need to know how to deal with my current conditions and i believe the only way to do that is to reach a complete understanding about what went on before i am talked into drugging up a again with medical staff that does not want to acknowledge or educate about side effects and greater potential harm?
From this study (1 week ago):
Not sure how this works. I listed the medications I use. Past few years I have had lots of hair loss and more hair loss when I started taking simvastatin.
From this study (2 weeks ago):
Question whether diarrhea is caused by Medications or a symptom of Lew Body Dementia.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.